Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Nguyễn Xuân Tấn, Nguyễn Bá Minh (2006), "Một số vấn đề trong lý thuyết tối ưu véctơ đa trị", Nhà xuất bản giáo dục |
Sách, tạp chí |
Tiêu đề: |
Một số vấn đề trong lý thuyết tối ưu véctơ đa trị |
Tác giả: |
Nguyễn Xuân Tấn, Nguyễn Bá Minh |
Nhà XB: |
Nhà xuất bản giáo dục |
Năm: |
2006 |
|
[2] Nguyễn Đông Yên (2007), "Giải tích đa trị", Nhà xuất bản giáo dục.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Giải tích đa trị |
Tác giả: |
Nguyễn Đông Yên |
Nhà XB: |
Nhà xuất bản giáo dục |
Năm: |
2007 |
|
[3] J. P. Aubin, H. Frankowska (1990), "Set-valued analysis", Birkhauser |
Sách, tạp chí |
Tiêu đề: |
Set-valued analysis |
Tác giả: |
J. P. Aubin, H. Frankowska |
Năm: |
1990 |
|
[4] C. Begre (1997), "Topological spaces", Dover Publications, NY |
Sách, tạp chí |
Tiêu đề: |
Topological spaces |
Tác giả: |
C. Begre |
Nhà XB: |
Dover Publications |
Năm: |
1997 |
|
[5] M. Bianchi and S. Schaible (1996), "Generalized monotone befunctions and equilibrium problems", J. Optim. Theory Appl, 90, 31-42 |
Sách, tạp chí |
Tiêu đề: |
Generalized monotone befunctions and equilibrium problems |
Tác giả: |
M. Bianchi, S. Schaible |
Nhà XB: |
J. Optim. Theory Appl |
Năm: |
1996 |
|
[6] E. Blum and W. Oettli (1993), "From Optimization and Variational Inequalities to Equilibrium Problems", The Mathematical Student, 64, 1-23 |
Sách, tạp chí |
Tiêu đề: |
From Optimization and VariationalInequalities to Equilibrium Problems |
Tác giả: |
E. Blum and W. Oettli |
Năm: |
1993 |
|
[7] L. E. J. Brouwer (1912), " Uber abbildungenvon mannigfaltigheiten", Math. Ann, 79 , 97-115 |
Sách, tạp chí |
Tiêu đề: |
Uber abbildungenvon mannigfaltigheiten |
Tác giả: |
L. E. J. Brouwer |
Nhà XB: |
Math. Ann |
Năm: |
1912 |
|
[8] F. E. Browder (1984), " Coincidence Theorems, minimax Theorems and variational inequalities contemp", Math, 26 , 67-80 |
Sách, tạp chí |
Tiêu đề: |
Coincidence Theorems, minimax Theorems and variational inequalities contemp |
Tác giả: |
F. E. Browder |
Nhà XB: |
Math |
Năm: |
1984 |
|
[9] K. Fan (1961), "A Generalization of Tychonoff’s Fixed Point Theo- rem", Mathematische Annalen, 142, 305-310 |
Sách, tạp chí |
Tiêu đề: |
A Generalization of Tychonoff’s Fixed Point Theo- rem |
Tác giả: |
K. Fan |
Nhà XB: |
Mathematische Annalen |
Năm: |
1961 |
|
[10] K. Fan (1972), "A minimax inequality and application", In Inequalities III (O. Shisha (Ed)), Aca Press, New York |
Sách, tạp chí |
Tiêu đề: |
A minimax inequality and application |
Tác giả: |
K. Fan |
Nhà XB: |
Aca Press |
Năm: |
1972 |
|
[11] F. Ferro (1982), "Minimax Type Theorem for n-Valued Functions", Annali di Mathematica Pura ed Applicata, 32, 113-130 |
Sách, tạp chí |
Tiêu đề: |
Minimax Type Theorem for n-Valued Functions |
Tác giả: |
F. Ferro |
Nhà XB: |
Annali di Mathematica Pura ed Applicata |
Năm: |
1982 |
|
[12] A. M. Geoffrion (1968), " Proper efficiency and the theory of vector maximization", J. Math. Anal. Appl, 22, 618-630 |
Sách, tạp chí |
Tiêu đề: |
Proper efficiency and the theory of vectormaximization |
Tác giả: |
A. M. Geoffrion |
Năm: |
1968 |
|
[13] N. Hadjisavvas and S. Schaible (1998), "From scalar to vector equi- librium problems in the quasimonotone case", J. Optim. Theory Appl, 96, 297-309 |
Sách, tạp chí |
Tiêu đề: |
From scalar to vector equi-librium problems in the quasimonotone case |
Tác giả: |
N. Hadjisavvas and S. Schaible |
Năm: |
1998 |
|
[14] M. I. Henig (1982), " Existence and characterization of efficient deci- sions with respect to cones", Math. Programming, 23, 111-116 |
Sách, tạp chí |
Tiêu đề: |
Existence and characterization of efficient deci-sions with respect to cones |
Tác giả: |
M. I. Henig |
Năm: |
1982 |
|
[15] G. Kassay, M. Miholca and N. T. Vinh (2016), "Vector Quasi- Equilibrium Problems for the Sum of Two Multivalued Mappings", J. Optim. Theory Appl, DOI 10.1007/s10957-016-0919-9 |
Sách, tạp chí |
Tiêu đề: |
Vector Quasi- Equilibrium Problems for the Sum of Two Multivalued Mappings |
Tác giả: |
G. Kassay, M. Miholca, N. T. Vinh |
Nhà XB: |
J. Optim. Theory Appl |
Năm: |
2016 |
|
[16] G. J. Minty (1978), " On variational inequalities for monotone opera- tors", I. Advances in Math, 30, 1-7 |
Sách, tạp chí |
Tiêu đề: |
On variational inequalities for monotone operators |
Tác giả: |
G. J. Minty |
Nhà XB: |
Advances in Math |
Năm: |
1978 |
|
[17] N. X. Tan and P. N. Tinh (1998), "On the existence of equilibrium points of vector functions", Numer. Funct. Anal. and Optim. , 19 , 141–156 |
Sách, tạp chí |
Tiêu đề: |
On the existence of equilibrium points of vector functions |
Tác giả: |
N. X. Tan, P. N. Tinh |
Nhà XB: |
Numerical Function Analysis and Optimization |
Năm: |
1998 |
|